Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Constipation. Taking milk of magnesia increased stomach pain. Any ideas?

My girl friend took a dose of milk of magnesia last night due to constipation. She has never taken it before. It acted quickly and with normal symptoms, b u t. After a few hours her stomach pain has increased significantly with burning etc. I believe she took more than
Was necesnecessary. What can I give her to make it better.
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Shake the bottle well before each dose and carefully measure the dose using a special measuring spoon.
If you are taking this medication for constipation, drink 8 ounces of water.
Overuse may also cause persistent diarrhea, dehydration and mineral imbalance.
Take cold butter milk for better feeling.
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor